Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30764
Title: Canonical Cohen-Macaulay property and Lyubeznik numbers under Gröbner deformations
Authors: Nadi, Parvaneh
Varbaro, Matteo
Keywords: Canonical Cohen-MacaulayLyubeznik numbersGröbner deformationsconnectedness.
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Parvaneh Nadi, Matteo Varbaro, "Canonical Cohen-Macaulay property and Lyubeznik numbers under Gröbner deformations" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
In this note we draw some interesting consequences of the recent results on squarefree Gröbner degenerations obtained by Conca and the second author.
Type: Article
URI: http://hdl.handle.net/10077/30764
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30764
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Files in This Item:
File Description SizeFormat
C1_NadiVarbaro.pdf276.26 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

100
checked on Jun 25, 2022

Download(s)

30
checked on Jun 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons